Excedrin is a painkiller used to treat migraine and headache. It has a fast acting formula and powerful triple action.
Each tablet contains 250mg of Aspirin, 250mg of Paracetamol and 65mg of Caffeine as the active ingredients. Please see product packaging for a full list of other ingredients. Each pack contains 20 tablets.
Who can use Excedrin?
Excedrin can be used by adults aged 18 years and over.
For headache – take 1 or 2 tablets every 4 to 6 hours as required. Do not take more than 6 tablets in 24 hours.
For migraine – take 2 tablets every 4 to 6 hours as required. Do not take more than 6 tablets in 24 hours.
Please consult your doctor if symptoms last more than 3 days. Do not take with other products containing Paracetamol or Aspirin.
Side Effects and Cautions
Aspirin can caused tummy upset. Other common side effects include dizziness and nervousness. Taking Excedrin combined with dietary caffeine intake can result in caffeine-related side effects such as headache and diffifculty sleeping. Please see patient information leaflet for a full list of known side effects.
This product contains Paracetamol. Do not take with other products containing paracetamol. Do not take within 4 hours of other products containing paracetamol and do not take on a continuous basis without consulting your doctor. Please check with your doctor before taking if you have any underlying liver disease.
Excedrin should be avoided by patients who are on blood thinners and patients with asthma or other breathing difficulties.
Pregnancy or Breastfeeding
Consult your doctor before using if you are pregnant or breastfeeding.
How to store Excedrin
Store Excedrin tablets below 25ºC and remember to keep all medicine out of sight and reach of children. You should return any unused or date expired medicines to your pharmacist for safe destruction.
For further information on this product please contact us or check out the manufacturer’s product information. Please read the patient information leaflet before taking this medicine. Do not share medicines with another person even if their symptoms are the same as yours. It is always better to check with your pharmacist or GP first.
If you order this medicine online you will be sent a link which will enable you to provide further information by one of our pharmacists. It will allow us to check that this medicine is safe and appropriate for you to use.
There are no reviews yet.